American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A78) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 96 found      Go to page: 1 2 3 4

[1] Leonardo Colzani, Giacomo Gigante and Ana Vargas. Localization for Riesz means of Fourier expansions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jonathan M. Fraser. Assouad type dimensions and homogeneity of fractals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Ignacio Garcia and Pablo Shmerkin. On packing measures and a theorem of Besicovitch. Proc. Amer. Math. Soc. 142 (2014) 2661-2669.
Abstract, references, and article information   
View Article: PDF

[4] Randall Dougherty, Jack H. Lutz, R. Daniel Mauldin and Jason Teutsch. Translating the Cantor set by a random real. Trans. Amer. Math. Soc. 366 (2014) 3027-3041.
Abstract, references, and article information
View Article: PDF

[5] Dorin Ervin Dutkay, Deguang Han and Qiyu Sun. Divergence of the mock and scrambled Fourier series on fractal measures. Trans. Amer. Math. Soc. 366 (2014) 2191-2208.
Abstract, references, and article information   
View Article: PDF

[6] Dorin Ervin Dutkay, Deguang Han and Eric Weber. Continuous and discrete Fourier frames for fractal measures. Trans. Amer. Math. Soc. 366 (2014) 1213-1235.
Abstract, references, and article information   
View Article: PDF

[7] Bing Li, Narn-Rueih Shieh and Yimin Xiao. Hitting Probabilities of the Random Covering Sets. Contemporary Mathematics 601 (2013) 307-323.
Book volume table of contents   
View Article: PDF

[8] Lars Olsen. Multifractal Tubes: Multifractal Zeta-Functions, Multifractal Steiner Formulas and Explicit Formulas. Contemporary Mathematics 600 (2013) 291-326.
Book volume table of contents   
View Article: PDF

[9] Qi-Rong Deng, Ka-Sing Lau and Sze-Man Ngai. Separation Conditions for Iterated Function Systems with Overlaps. Contemporary Mathematics 600 (2013) 1-20.
Book volume table of contents   
View Article: PDF

[10] Martina Zähle. Curvature Measures of Fractal Sets. Contemporary Mathematics 600 (2013) 381-399.
Book volume table of contents   
View Article: PDF

[11] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents   
View Article: PDF

[12] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents   
View Article: PDF

[13] Kenneth J. Falconer and Jonathan M. Fraser. The visible part of plane self-similar sets. Proc. Amer. Math. Soc. 141 (2013) 269-278.
Abstract, references, and article information   
View Article: PDF

[14] Ursula Molter and Ezequiel Rela. Furstenberg sets for a fractal set of directions. Proc. Amer. Math. Soc. 140 (2012) 2753-2765.
Abstract, references, and article information   
View Article: PDF

[15] John M. Mackay. Assouad dimension of self-affine carpets. Conform. Geom. Dyn. 15 (2011) 177-187. MR 2846307.
Abstract, references, and article information   
View Article: PDF

[16] Hongbing Ju, Ka-Sing Lau and Xiang-Yang Wang. Post-critically finite fractal and Martin boundary. Trans. Amer. Math. Soc. 364 (2012) 103-118. MR 2833578.
Abstract, references, and article information   
View Article: PDF

[17] Jung-Chao Ban and Chih-Hung Chang. Factor map, diamond and density of pressure functions. Proc. Amer. Math. Soc. 139 (2011) 3985-3997. MR 2823044.
Abstract, references, and article information   
View Article: PDF

[18] D. Apatsidis, S. A. Argyros and V. Kanellopoulos. Hausdorff measures and functions of bounded quadratic variation. Trans. Amer. Math. Soc. 363 (2011) 4225-4262. MR 2792986.
Abstract, references, and article information   
View Article: PDF

[19] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information   
View Article: PDF

[20] F. Nazarov, Y. Peres and A. Volberg. The power law for the Buffon needle probability of the four-corner Cantor set. St. Petersburg Math. J. 22 (2011) 61-72. MR 2641082.
Abstract, references, and article information   
View Article: PDF

[21] Antti Käenmäki and Ville Suomala. Nonsymmetric conical upper density and $k$-porosity. Trans. Amer. Math. Soc. 363 (2011) 1183-1195. MR 2737262.
Abstract, references, and article information   
View Article: PDF

[22] Carlos A. Cabrelli, Kathryn E. Hare and Ursula M. Molter. Classifying Cantor sets by their fractal dimensions. Proc. Amer. Math. Soc. 138 (2010) 3965-3974. MR 2679618.
Abstract, references, and article information   
View Article: PDF

[23] Valentino Magnani. Nonexistence of horizontal Sobolev surfaces in the Heisenberg group. Proc. Amer. Math. Soc. 138 (2010) 1785-1791. MR 2587463.
Abstract, references, and article information   
View Article: PDF

[24] Katrin Gelfert and Michał Rams. Geometry of limit sets for expansive Markov systems. Trans. Amer. Math. Soc. 361 (2009) 2001-2020. MR 2465827.
Abstract, references, and article information   
View Article: PDF

[25] Marianna Csörnyei and Ville Suomala. Which measures are projections of purely unrectifiable one-dimensional Hausdorff measures. Proc. Amer. Math. Soc. 137 (2009) 145-154. MR 2439435.
Abstract, references, and article information   
View Article: PDF

[26] Zsuzsanna Gönye. Dimension of escaping geodesics. Trans. Amer. Math. Soc. 360 (2008) 5589-5602. MR 2415087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Christopher J. Bishop and Hrant Hakobyan. A central set of dimension $2$. Proc. Amer. Math. Soc. 136 (2008) 2453-2461. MR 2390513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jeremy T. Tyson. Global conformal Assouad dimension in the Heisenberg group. Conform. Geom. Dyn. 12 (2008) 32-57. MR 2385407.
Abstract, references, and article information   
View Article: PDF

[29] E. S. Dubtsov. Derivatives of regular measures. St. Petersburg Math. J. 19 (2008) 225-238. MR 2333898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Manav Das. Billingsley's packing dimension. Proc. Amer. Math. Soc. 136 (2008) 273-278. MR 2350413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 96 found      Go to page: 1 2 3 4